On domination in the total torsion element graph of a module
Keywords:bondage number, domination number, total torsion element graph, torsion elements; non-torsion elements
Let R be a commutative ring with non-zero unity and M be a unitary R-module. Let T(M) be the set of torsion elements of M. Atani and Habibi  introduced the total torsion element graph of M over R as an undirected graph T(Γ(M)) with vertex set as M and any two distinct vertices x and y are adjacent if and only if x + y ∈ T(M). The main objective of this paper is to study the domination properties of the graph T(Γ(M)). The domination number of T(Γ(M)) and its induced subgraphs T or(Γ(M)) and T of(Γ(M)) has been determined. Some domination parameters of T(Γ(M)) are also studied. In particular, the bondage number of T(Γ(M)) has been determined. Finally, it has been proved that T(Γ(M)) is excellent, domatically full and well covered under certain conditions.
S. Akbari, D. Kiani, F. Mohammadi and S. Moradi, “The total graph and regular graph of a commutative ring”, Journal of Pure and Applied Algebra, vol. 213, pp. 2224-2228, 2009. https://doi.org/10.1016/j.jpaa.2009.03.013
D. D. Anderson and M. Naseer, “Beck’s coloring of a commutative ring, Journal of Algebra, vol. 159, pp. 500-514, 1993. https://doi.org/10.1006/jabr.1993.1171
D. F. Anderson and A. Badawi, “The total graph of a commutative ring”, Journal of Algebra, vol. 320, pp. 2706-2719, 2008. https://doi.org/10.1016/j.jalgebra.2008.06.028
D. F. Anderson and P.S. Livingston, “The zero-divisor graph of a commutative ring”, Journal of Algebra, vol. 217, pp. 434-447, 1999. https://doi.org/10.1006/jabr.1998.7840
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, 2nd ed. Graduate Texts in Mathematics, vol. 13. New York: Springer-Verlag, 1992.
S. E. Atani and S. Habibi, “The total torsion element graph of a module over a commutative ring”, Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, vol. 19, no. 1, pp. 23-34, 2011.
I. Beck, “Coloring of commutative rings”, Journal of Algebra, vol. 116, pp. 208-226, 1988. https://doi.org/10.1016/0021-8693(88)90202-5
G. Chartrand and P. Zhang, Introduction to graph theory. Tata: McGraw-Hill, 2006.
J. Goswami, “Some domination properties of the total graph of a module with respect to singular submodule”, Online Journal of Analytic Combinatorics, no. 15, 2020.
J. Goswami, K. K. Rajkhowa and H. K. Saikia, “Total graph of a module with respect to singular submodule”, Arab Journal of Mathematical Sciences, vol. 22, pp. 242-249, 2016. https://doi.org/10.1016/j.ajmsc.2015.10.002
J. Goswami and H. K. Saikia, “On the Line graph associated to the Total graph of a module”, MATEMATIKA, vol. 31, no. 1, pp. 7-13, 2015. https://doi.org/10.11113/matematika.v31.n1.676
J. Goswami and M. Shabani, “Domination in the entire nilpotent element graph of a module over a commutative ring”, Proyecciones (Antofagasta), vol. 40, no 6, pp. 1411-1430, 2021. https://doi.org/10.22199/issn.0717-6279-4737
F. Harary and T.W. Haynes, “Double domination in graphs”, Ars Combinatoria, vol. 55, pp. 201-213, 2000.
T. W. Haynes, S. T. Hedetniemi and P.J. Slatar, Fundamental of domination in graphs. Marcel Dekker. Inc., 1998.
T. W. Haynes, S. T. Hedetniemi and P.J. Slatar, Domination in graphs-Advanced topics. Marcel Dekker. Inc., 2000.
J. Lambeck, Lectures on rings and modules. Waltham: Blaisdell Publishing Company, 1966.
D. A. Mojdeh and A. M. Rahimi, “Dominating sets of some graphs associated to commutative rings”, Communications in Algebra, vol. 40, pp. 3389-3396, 2012. https://doi.org/10.1080/00927872.2011.589091
D. Patwari, H.K. Saikia and J. Goswami, “Some results on domination in the generalized total graph of a commutative ring”, Journal of Algebra and Related Topics, vol. 10, no. 1, pp. 119-128, 2022.
M. H. Shekarriz, M. H. S. Haghighi and H. Sharif, “On the total graph of a finite commutative ring”, Communications in Algebra, vol. 40, pp. 2798-2807, 2012. https://doi.org/10.1080/00927872.2011.585680
A. Shariatinia and A. Tehranian, “Domination number of total graph of module”, Journal of Algebraic Structures and Their Applications, vol. 2, no. 1, pp. 1-8, 2015.
T. Tamizh Chelvam and T. Asir, “Domination in the total graph of a commutative ring”, Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 87, pp. 147-158, 2013.
How to Cite
Copyright (c) 2023 Jituparna Goswami, Moytri Sarmah
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.